I’m reading all these emails from women who have had massive emotional side effects from Nuvaring and … I’m just wondering … when did you go on it?
Did you notice a mental health difference?
As with any prescription, medicine, even processed food these days, there are possible side effects.
I started using the ring over 3 years ago, and it has never given me a problem. I’m horrible at taking pills on a regular schedule, so this was a no brainer for me to try. In total, I have been on some form of birth control for 9 years, since the age of 17 (yep, that’s when I lost it).
You, on the other hand, have been BC-free for almost two years now. Of course your body will need a little time to get used to something new influencing its chemical balance. Let me put it to you this way. You know how when you exercise for the first time after being away from the gym for a while and your body is sore for days afterwards? You shocked it by making it do something different. Muscle pain and a hot bod are the side effects of exercise. Or like when you eat salad instead of egg salad sandwiches; not only do you feel better, but you look better too.
My suggestion (and God help me for saying this because I was at the end of her hormonal rampage yesterday), you should ride it out and give the NuvaRing a chance. You’ve only been on it 10 days! If you truly feel there’s a problem, call your doctor.
At least 10 of my friends and I are in agreement, we LOVE The Nuva Ring. You can control when you have your periods by replacing the old ring immediently with a new one (yes, I researched and asked several doctors, not only is it safe to go 3 months without a period, but it also decreases the risk of cancer). When I do get it’s ridiculously light and only lasts about 4 days. Any cramping I used to have is completely gone. Not that a guy has ever cared, but you can take it out during sex. What more can I really ask for?
There is still time to put it back in. I truly believe you should give it a chance.